MathSciNet Relay Station
MathSciNet bibliographic data
MR486672 (58 #6375) 32L10 (53C55)
Gauduchon, Paul Fibrés hermitiens à endomorphisme de Ricci non négatif. (French) Bull. Soc. Math. France 105 (1977), no. 2, 113–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement